# SDR QXEA9901074

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 427911A
- Condition: Malfunctioned
- Location: Antiskid Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDT- NR 1 MAIN WHEEL LOST BRAKING WHILE PARKING.  STOPPED AIRCRAFT WITH THE PARKING BRAKE.  AIRCRAFT WAS FERRIED FROM PDT-PDX FOR REPAIRS.  IN PDX, MAINTENANCE REPLACED THE ANTI-SKID CONTROL BOX.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
